# SDR QXEA2011083000767

- Difficulty date: August 26, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N5300
- Make and model: Dhav DH82A
- Aircraft serial: T5703
- Aircraft time: 10,744 hours, 11,707 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 30S IS CORRODED, FRAME 1.00 TO 19.4.  REMOVED CORROSION IAW SRM 51-21-00-00-01 AND RD 8/4-53-3888, MINIMUM REMAINING THICKNESS .057", CONFIRMED CRACK FREE REF NTM 51-00-02-250-801 AND 51-00-01-250-801.  MATERIAL LOSS FOUND TO BE WITHIN LIMITS IAW RD 8/4-53-3888.  RESTORED SURFACE PROTECTION IAW RD 8/4-53-3888.  APPLIED CPC IAW AMM 51-25-01-390-801.
